# SDR GTIA040156

- Difficulty date: February 27, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 833703
- Part serial: 44031
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LGA - FLT 706 - UNSAFE NOSE GEAR LIGHT STAYED ON WHEN GEAR HANDLE DOWN PIN WAS EXTENDED.  FOUND NOSE GEAR SENSOR DOWN LOCK FAILED.  REMOVED AND REPLACED NOSE GEAR DOWN SENSOR AND OPS CHECK GOOD, GEAR SWING GOOD.  (M)
